# SDR 97ZZZX1594

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2115P
- Make and model: Piper PA-28-161
- Aircraft serial: 287916274
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 37328802
- Condition: Cracked
- Location: Carburetor Air
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLESHOOTING POWER LOSS, FOUND CARBURETOR AIR BOX CRACKED IN SEVERAL PLACES, 1 OF 2 GROMMETS FOR FLAP PIVOT MISSING, BOTH SCAT HOSE ATTACHMENT FLANGES LOOSE.  THIS CONDITION ALLOWED HEAT TO CARBURETOR AT ALL TIMES.
